PubAg

Main content area

Efficient matrix approach for classical inference in state space models

Author:
Delle Monache, Davide, Petrella, Ivan
Source:
Economics letters 2019 v.181 pp. 22-27
ISSN:
0165-1765
Subject:
algorithms, economics, models, probability
Abstract:
Reformulating a Gaussian state space model in matrix form, we obtain expressions for the likelihood function and the smoothing vector that are generally more efficient than the standard recursive algorithm. We also retrieve filtering weights and deal with data irregularities.
Agid:
6393289